# SDR SWAA2020061888149

- Difficulty date: June 1, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT CENTER FLOOR PANEL #241KF TOP SKIN WITH LARGE AREA DELAMINATED / REMOVED AND REPLACED MAIN CABIN FLOOR PANEL #241KF PER B737-700 AMM 53-21-00-000 / 400
